# SDR QXEA200600119

- Difficulty date: January 18, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 10,740 hours, 11,102 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

YEG FLIGHT NR 2315, NR 3 HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED DURING TAXI.  DID BUS FAULT RESET SWITCH AND CAUTION LIGHT WENT OUT.  MAINTENANCE OPERATED NR 3 HYD PUMP SEVERAL TIMES PER AMM TASK 29-00-00-863-803.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
